# SDR 98ZZZM339

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE EMERGENCY LIGHTS INOP AT THE FORWARD ENTRY DOOR AND FORWARD SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY IN THE FORWARD CABIN.  OPS CHECK GOOD.  (M)
